Convexity minimizes pseudo-triangulations

Oswin Aichholzer, Franz Aurenhammer, H. Krasser, B. Speckmann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)3-10
JournalComputational geometry
Volume28
Publication statusPublished - 2004

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Convexity minimizes pseudo-triangulations. / Aichholzer, Oswin; Aurenhammer, Franz; Krasser, H.; Speckmann, B.

In: Computational geometry, Vol. 28, 2004, p. 3-10.

Research output: Contribution to journalArticleResearchpeer-review

@article{88d665be29f345dfa0ae9b08acb1c174,
title = "Convexity minimizes pseudo-triangulations",
author = "Oswin Aichholzer and Franz Aurenhammer and H. Krasser and B. Speckmann",
year = "2004",
language = "English",
volume = "28",
pages = "3--10",
journal = "Computational geometry",
issn = "0925-7721",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Convexity minimizes pseudo-triangulations

AU - Aichholzer, Oswin

AU - Aurenhammer, Franz

AU - Krasser, H.

AU - Speckmann, B.

PY - 2004

Y1 - 2004

M3 - Article

VL - 28

SP - 3

EP - 10

JO - Computational geometry

JF - Computational geometry

SN - 0925-7721

ER -